# SDR SWIA2021080960153

- Difficulty date: April 22, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5751 · Ailerons
- Part: Bolt
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON OB HINGE ANTI MIGRATION BRACKET BOLTS 4EA ARE CORRODED.     (C-CHECK RO 8/5/2021)    REMOVED AND REPLACED R/H AILERON O/B HINGE ANTI MIGRATION BRACKET BOLTS 4EA WITH SERVICEABLE HARDWARE I.A.W. CRJ-200 AMM TASKS 20-21-00-910-801 AND 20-24-00-910-803.
